JOURNAL BROWSE
Search
Advanced SearchSearch Tips
On Regular Generalized b-Continuous Map in Topological Space
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 54, Issue 3,  2014, pp.477-483
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2014.54.3.477
 Title & Authors
On Regular Generalized b-Continuous Map in Topological Space
Mariappa, Kulandaivelu; Sekar, Subramaniam;
  PDF(new window)
 Abstract
In this paper, we introduce a new class of regular generalized b-continuous map and study some of their properties as well as inter relationship with other continuous maps.
 Keywords
rgb-continuous map;b-closed map and gb-closed map;
 Language
English
 Cited by
 References
1.
Ahmad Al-Omari and Mohd. Salmi Md. Noorani, On Generalized b-closed sets, Bull. Malays. Math. Sci. Soc(2), 32(1)(2009), 19-30.

2.
D. Andrijevic, Semi-pre open sets, Mat. Vesnik 38(1)(1986), 24-32.

3.
D. Andrijevic, b-open sets, Mat.Vesink, 48(1996), 59-64.

4.
S. P. Arya and T. Nour, Characterizations of s-normal spaces, Indian J. Pure Applied Maths, 21(8)(1990), 717-719.

5.
P. Bhattacharya and B. K. Lahiri, Semi-generalized closed sets in Topology, Indian J. Math., 29(1987), 376-382.

6.
Y. Gnanambal, On gpr continuous functions in topological spaces, Indian J. Pure Appl. Math., 30(6)(1999), 581-593.

7.
D. Iyappan and N. Nagaveni, On Semi Generalized b-Continuous Maps, Semi Generalized b-Closed maps in Topological Space , Int. Journal of Math. Analysis, 6(26)(2012), 1251-1264.

8.
N. Levine, Generalized closed sets in topology, Tend Circ.,Mat. Palermo, 2(19)(1970), 89-96.

9.
N. Levine, Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly, 70(1963), 36-41. crossref(new window)

10.
H. Maki, R. Devi and K. Balachandran, Associated topologies of generalized ${\alpha}$-closed Sets and ${\alpha}$-generalized closed sets, Mem. Fac. Sci. Kochi. Univ. Ser. A. Math., 15(1994), 51- 63.

11.
H. Maki, R. J. Umehara and T. Noiri, Every topological space is pre-$T_{1/2}$, Mem. Fac. Sci. Kochi. Univ. Ser. A. Math., 17(1996), 33-42.

12.
K. Mariappa and S. Sekar, On regular generalized b- closed set, Int. Journal of Math. Analysis., 7(13)(2013), 613 - 624.

13.
A. S. Mashour, I. A. Hasanein and S. N. EI. Deep, ${\alpha}$-continuous and ${\alpha}$-open mapping, Acta. Math. Phys. Soc. Egypt, 51(1981).

14.
O. Njastad, On some classes of nearly open sets, Pacific J. Math., 15(1965), 961-970. crossref(new window)

15.
L. Vinayagamoorthi and N. Nagaveni, On Generalized ${\alpha}$b-Continuous Maps, On Generalized ${\alpha}$b-Closed maps in Topological Space, Int. Journal of Math. Analysis, 6(13)(2012), 619 - 631.